The application of a class of one-step methods to solve the initial value problem
Applicationes Mathematicae, Tome 19 (1987) no. 1, pp. 139-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_1_139_147,
author = {M. Szyszkowicz},
title = {The application of a class of one-step methods to solve the initial value problem},
journal = {Applicationes Mathematicae},
pages = {139--147},
year = {1987},
volume = {19},
number = {1},
doi = {10.4064/am-19-1-139-147},
zbl = {0642.65053},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-1-139-147/}
}
TY - JOUR AU - M. Szyszkowicz TI - The application of a class of one-step methods to solve the initial value problem JO - Applicationes Mathematicae PY - 1987 SP - 139 EP - 147 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-1-139-147/ DO - 10.4064/am-19-1-139-147 LA - en ID - 10_4064_am_19_1_139_147 ER -
%0 Journal Article %A M. Szyszkowicz %T The application of a class of one-step methods to solve the initial value problem %J Applicationes Mathematicae %D 1987 %P 139-147 %V 19 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-1-139-147/ %R 10.4064/am-19-1-139-147 %G en %F 10_4064_am_19_1_139_147
M. Szyszkowicz. The application of a class of one-step methods to solve the initial value problem. Applicationes Mathematicae, Tome 19 (1987) no. 1, pp. 139-147. doi: 10.4064/am-19-1-139-147
Cité par Sources :